# SDR UALA2013032902032

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,492 hours, 14,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON  HEAT SHIELD HAS FASTENER LOOSE UPPER EDGE 7TH ONE BACK FROM FWD EDGE.  REPLACED FASTENERS.
